# SDR GLBA2001055

- Difficulty date: March 6, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 17,828 hours, 21,170 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 1143800595
- Part serial: 833B
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O - RIGHT ENVIROMENTAL FAILURE.  REPLACED PRSOV, OPS CHECKED SYSTEM GOOD.
